# SDR 2007FA0001034

- Difficulty date: September 13, 2007
- Submitted: November 21, 2007
- Operation: General aviation
- Aircraft: N168JS
- Make and model: Cessna T206H
- Aircraft serial: T20608735
- Engine: Lyc TIO540AJ1A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 1211673323
- Condition: Misrigged
- Location: Rt Aft Cargo
- Part time: 154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MM (52-30-00 PG 201), (THE AFT DOOR IS HINGED AT FUSELAGE STA 112 AND IS A STRUCTURAL, LOAD CARRYING MEMBER WHEN CLOSED AND LOCKED).  REMOVED AFT CARGO DOOR ROYALITE AND TRIM TO GAIN ACCESS TO  LWR AFT CABIN LOWER HOOK ADJUSTMENT ROD.  THIS WAS DUE TO A CLUB MEMBER IMPROPERLY CLOSING THE DOOR AND BENDING THE ROD.  THE PERSON FAILED TO PULL-DOWN RED HANDLE WHEN CLOSING DOOR AND JAMMED THE LOWER HOOK.  HOWEVER, FOUND THE ADJUSTMENT RODS LOOSE(UPPER AND LOWER) AND WOULD EASILY TURN, INCLUDING THE TURNBUCKLES, UPPER AND LWR.  THIS WAS DUE TO THE JAM NUTS FOR THE TURNBUCKLES LOOSE AND/OR BACKED OFF TO WHERE THERE WERE BOTTOM OF THREADS ON THE ADJUSTMENT RODS FOR THE HOOKS.  IF LEFT UNADDRESSED COULD CAUSE PREVENTING PROPER ENGAGEMENT OF THE AFT CARGO DOOR HOOKS.  FOUND ON CLEVIS PIN MISSING COTTER PIN.  THIS COTTER PIN IS TO PREVENT THE CLEVIS PIN FROM BACKING OUT AND THUS PREVENTING HOOK MECHANISM FROM NOT WORKING PROPERLY.  FOUND UPPER HOOK ADJUSTMENT RODS WOULD FLEX WHEN UPPER HOOK AS ENGAGED.  APPEARS MISRIGGED.  (K)
